MathSciNet Relay Station
MathSciNet bibliographic data
MR645840 (83c:65195) 65M05 (81C05 82A45)
Delfour, M.; Fortin, M.; Payre, G. Finite-difference solutions of a nonlinear Schrödinger equation. J. Comput. Phys. 44 (1981), no. 2, 277–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement